Saturations of gambling houses
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 218-238.
@article{SPS_2000__34__218_0,
     author = {Maitra, Ashok and Sudderth, Williams D.},
     title = {Saturations of gambling houses},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {218--238},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0963.91017},
     mrnumber = {1768066},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__218_0/}
}
TY  - JOUR
AU  - Maitra, Ashok
AU  - Sudderth, Williams D.
TI  - Saturations of gambling houses
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 218
EP  - 238
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__218_0/
UR  - https://zbmath.org/?q=an%3A0963.91017
UR  - https://www.ams.org/mathscinet-getitem?mr=1768066
LA  - en
ID  - SPS_2000__34__218_0
ER  - 
Maitra, A.; Sudderth, Williams D. Saturations of gambling houses. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 218-238. http://www.numdam.org/item/SPS_2000__34__218_0/

[1] T.E. Armstrong, Full houses and cones of excessive functions, Indiana Univ. Math. J. 29(1980), 737-746. | MR 589439 | Zbl 0417.60053

[2] R.J. Aumann, Mixed and behavior strategies in infinite extensive games, Ann. Math. Studies 53(1964), 627-650. | MR 176844 | Zbl 0173.47803

[3] D.P. Bertsekas and S.E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1978. | MR 511544 | Zbl 0471.93002

[4] C. Dellacherie, Quelques résultats sur les maisons de jeux analytiques, Séminaire de Probabilités XIX, Strasbourg 1983-84, Lecture Notes in Math., vol. 1123, Springer-Verlag, Berlin and New York, 1985, pp. 222-229. | Numdam | MR 889480 | Zbl 0565.60041

[5] C. Dellacherie and P.A. Meyer, Probabilitiés et Potentiel, Hermann, Paris, Chapter XI, 1983. | MR 727641

[6] L.E. Dubins and L.J. Savage, Inequalities for Stochastic Processes, Dover, New York, 1976. | MR 410875 | Zbl 0359.60002

[7] L.E. Dubins and D.A. Freedman, Measurable sets of measures, Pacific J. Math. 14(1964), 1211-1222. | MR 174687 | Zbl 0148.03002

[8] L. Dubins, A. Maitra, R. Purves and W. Sudderth, Measurable, nonleavable gambling problems, Israel J. Math. 67(1989), 257-271. | MR 1029901 | Zbl 0694.60038

[9] E.A. Feinberg, On measurability and representation of strategic measures in Markov decision processes, in : T. S. Ferguson, L. S. Shapley and J. B. MacQueen (editors), Statistics, Probability and Game Theory, Lecture Notes-Monograph Series, vol. 30, Institute of Math. Statist., Hayward, CA, 1996, pp. 29-43. | MR 1481771

[10] A.S. Kechris, Classical Descriptive Set Theory, Springer-Verlag, Berlin and New York, 1995. | MR 1321597 | Zbl 0819.04002

[11] A. Louveau, Ensembles analytiques et boreliens dans les espaces produits, Astérisque 78(1980), 1-84. | MR 606933 | Zbl 0526.03030

[12] A. Louveau, Recursivity and capacity theory, Proc. Sympos. Pure Math., vol. 42, Amer. Math. Soc., Providence, R.I., 1985, pp. 285-301. | MR 791064 | Zbl 0594.03027

[13] A.P. Maitra and W.D. Sudderth, Discrete Gambling and Stochastic Games, Springer, New York, 1996. | MR 1382657 | Zbl 0864.90148

[14] A. Maitra, R. Purves and W. Sudderth, Leavable gambling problems with unbounded utilities, Trans. Amer. Math. Soc. 320(1990), 543-567. | MR 989581 | Zbl 0753.60043

[15] A. Maitra, R. Purves and W. Sudderth, A Borel measurable version of Konig's Lemma for random paths, Ann. Probab. 19(1991), 423-451. | MR 1085346 | Zbl 0722.60037

[16] A. Maitra, R. Purves and W. Sudderth, A capacitability theorem in measurable gambling theory, Trans. Amer. Math. Soc. 333(1992), 221-249. | MR 1140918 | Zbl 0757.60039

[17] P.A. Meyer and M. Traki, Reduites et jeux de hasard, Séminaire de Probabilitiés VII Strasbourg 1971-72, Lecture Notes in Math., vol. 321, Springer-Verlag, Berlin and New York, 1973, pp. 155-171. | Numdam | MR 370753 | Zbl 0263.90052

[18] Y.N. Moschovakis, Descriptive Set Theory, North-Holland, Amsterdam, 1980. | MR 561709 | Zbl 0433.03025

[19] R.E. Strauch, Measurable gambling houses, Trans. Amer. Math. Soc. 126(1967), 64-72. (correction, 130(1968), 184.) | MR 205352 | Zbl 0166.15705